Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 119, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 15, 2011, 9:10 PM CDT. It took effect at Aug 16, 2011, 11:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2011, 9:10 PM CDT (02:10 UTC)
- In effect from
- Aug 16, 2011, 11:00 AM CDT
- Expired
- Aug 17, 2011, 8:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
465 WHCA72 TJSJ 160210 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1010 PM AST MON AUG 15 2011 ...WINDS AND SEAS EXPECTED TO BUILD LATE TUESDAY... .A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE IN WINDS AND SEAS ACROSS THE COASTAL WATERS. AMZ710-161015- /O.NEW.TJSJ.SC.Y.0119.110816T1700Z-110818T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1010 PM AST MON AUG 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 6 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 6 AM AST THURSDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-161015- /O.NEW.TJSJ.SC.Y.0119.110816T2200Z-110817T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1010 PM AST MON AUG 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-161015- /O.NEW.TJSJ.SC.Y.0119.110817T1000Z-110817T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1010 PM AST MON AUG 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
9 follow-up statements
935 WHCA72 TJSJ 160827 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 427 AM AST TUE AUG 16 2011 ...MARINE CONDITIONS WILL QUICKLY DETERIORATE AS A STRONG TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS... .A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE IN WINDS AND SEAS ACROSS THE COASTAL WATERS. AMZ715-722-725-161630- /O.NEW.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/ /O.CAN.TJSJ.SC.Y.0119.110817T1000Z-110817T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 427 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-161630- /O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 427 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-161630- /O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 427 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM AST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-161630- /O.EXT.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 427 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM AST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
208 WHCA72 TJSJ 160828 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 428 AM AST TUE AUG 16 2011 ...MARINE CONDITIONS WILL QUICKLY DETERIORATE AS A STRONG TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS... .A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE IN WINDS AND SEAS ACROSS THE COASTAL WATERS. AMZ715-722-725-161630- /O.CON.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 428 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-161630- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 428 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-161630- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 428 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-161630- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 428 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
222 WHCA72 TJSJ 161403 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1003 AM AST TUE AUG 16 2011 ...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE AS A STRONG TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS... .A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE IN WINDS AND SEAS ACROSS THE COASTAL WATERS. AMZ715-722-725-162215- /O.CON.TJSJ.SC.Y.0120.110816T1600Z-110817T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1003 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-162215- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1003 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-162215- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110817T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 1003 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-162215- /O.CON.TJSJ.SC.Y.0119.110816T1600Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1003 AM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
197 WHCA72 TJSJ 162000 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 400 PM AST TUE AUG 16 2011 ...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE AS A STRONG TROPICAL WAVE MOVES ACROSS THE CARIBBEAN WATERS... .A WIND SURGE BEHIND A TROPICAL WAVE WILL RESULT IN AN INCREASE IN WINDS AND SEAS ACROSS THE COASTAL WATERS. AMZ715-722-725-170400- /O.CON.TJSJ.SC.Y.0120.000000T0000Z-110817T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 400 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-170400- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 400 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-170400- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 400 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-170400- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 400 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
335 WHCA72 TJSJ 170201 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1001 PM AST TUE AUG 16 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY... .ROUGH SEAS AND STRONG WINDS WILL CONTINUE THROUGH AT LEAST WEDNESDAY AS AN ACTIVE TROPICAL WAVE MOVES AWAY FROM OUR REGIONAL WATERS. AMZ741-170700- /O.EXT.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/ MONA PASSAGE SOUTHWARD TO 17N- 1001 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-170700- /O.CON.TJSJ.SC.Y.0120.000000T0000Z-110817T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1001 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-170700- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110817T0700Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1001 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-171015- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1001 PM AST TUE AUG 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH STRONGER GUSTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
454 WHCA72 TJSJ 170840 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 440 AM AST WED AUG 17 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT... .ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE WAVE CONTINUES TO MOVE EAST. AMZ710-171645- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 440 AM AST WED AUG 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 22 KNOTS AND SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
941 WHCA72 TJSJ 171411 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1011 AM AST WED AUG 17 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT... .ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE WAVE CONTINUES TO MOVE WEST. AMZ710-172215- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1011 AM AST WED AUG 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
347 WHCA72 TJSJ 172002 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 402 PM AST WED AUG 17 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT... .ROUGH SEAS AND LOCALLY FRESH WINDS WILL SUBSIDE TONIGHT AS THE WAVE CONTINUES TO MOVE WEST. AMZ710-180100- /O.CON.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 402 PM AST WED AUG 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
423 WHCA72 TJSJ 180052 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 852 PM AST WED AUG 17 2011 ...SLOWLY IMPROVING MARINE CONDITIONS... .MARINE CONDITIONS WILL CONTINUE TO IMPROVE OVERNIGHT THROUGH THURSDAY. AMZ710-180200- /O.EXP.TJSJ.SC.Y.0119.000000T0000Z-110818T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 852 PM AST WED AUG 17 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AST THIS EVENING. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 7:56 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 15, 7:56 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 856 PM AST MON AUG 15 2011 .SYNOPSIS...SUBTROPICAL RIDGE WILL REMAIN THE DOMINANT WX FEATURE AT MID AND UPPER LEVELS. TROPICAL WAVE NOW ACROSS THE ERN CARIBBEAN SEA WILL MOVE WWD OVR THE NEXT 24 HRS AND BRING SQUALLY WX TUE AFTERNOON AND EVENING. && .DISCUSSION...IMPRESSIVE TSTMS DEVELOPED THIS AFTERNOON DESPITE THE DRY AIR WITH SVRL REPORTS OF TREES DOWN IN SAN SEBASTIAN AND UTUADO. TROPICAL WAVE TO MOVE ACROSS THE ERN CARIBBEAN SEA TONIGHT THROUGH TOMORROW. MOISTURE AND INSTABILITY WILL CONTINUE TO INCREASE OVERNIGHT PER BLENDED TPW IMAGERY AND MODEL H85 THETAE. THIS TO SUPPORT RISK OF TSRA ALL NIGHT ESPECIALLY ACROSS THE CARIB WATERS AND USVI WITH ACTIVITY INCREASING IN CVRG TOWARD DAWN. LATEST GUIDANCE SUGGESTS BULK OF THE ACTIVITY WILL OCCUR TOMORROW AFTERNOON AND EVENING. GUIDANCE CONTINUES TO SUGGEST RISK OF SEVERE THUNDERSTORMS DUE TO STRONG MID LEVEL WINDS...MODERATE INSTABILITY AND MID-LVL DRY AIR. FAST STORM MOTION AND MID LEVEL DRY AIR SHOULD LIMIT RAINFALL ACCUMULATIONS AND THUS POTENTIAL FOR FLASH FLOODING. UNSETTLED WX WILL PERSIST THROUGH WED. THINGS IMPROVE SIGNIFICANTLY FOR THU. && .AVIATION...MVFR CIGS DEVELOPING OVERNIGHT ERN TERMINALS AND USVI/LEEWARDS WITH RISK OF TSRA. TSTMS MORE LIKELY TOMORROW WITH WITH RISK OF SEVERE WX/DAMAGING WINDS. && .MARINE...SEAS AND WINDS WILL BUILD LATE TOMORROW AND TOMORROW NIGHT WITH SCA CONDITIONS XPCD ESPECIALLY CARIBBEAN SEA AND PASSAGES. TSTMS MAY ALSO POSE A THREAT OF DAMAGING WINDS AND WATERSPOUTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 90 79 90 / 50 50 40 50 STT 79 90 81 90 / 60 30 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 64/64
Hazardous weather outlook, Aug 15, 4:23 AM CDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 523 AM AST MON AUG 15 2011 AMZ710>745-PRZ001>013-160930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 523 AM AST MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED WEATHER WILL PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. AMZ715-725-VIZ001-002-160930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 523 AM AST MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY RAINFALL WITH STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED WEATHER WILL PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Local storm report, Aug 15, 3:41 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
441 PM AST MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG SAN SEBASTIAN 18.34N 67.00W
08/15/2011 SAN SEBASTIAN PR EMERGENCY MNGR
TREE DOWN IN BARRIO POZAS.
&&
LROSALocal storm report, Aug 15, 4:12 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
512 PM AST MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG UTUADO 18.27N 66.71W
08/15/2011 UTUADO PR EMERGENCY MNGR
TREES DOWN IN BARRIO VIVI ABAJO AND CAGUANA AND ALONG
ROUTE 111.
0333 PM TSTM WND DMG SAN SEBASTIAN 18.34N 67.00W
08/15/2011 SAN SEBASTIAN PR EMERGENCY MNGR
TREE DOWN IN BARRIO POZAS.
&&
LROSAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:27 AM CDT | Small Craft Advisory | JSJ | 23 hr | |
| Aug 16, 10:42 AM CDT | Special Marine Warning | JSJ | 33 min | |
| Aug 16, 11:26 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 16, 11:46 AM CDT | Severe Thunderstorm Warning | JSJ | 46 min | |
| Aug 16, 11:52 AM CDT | Special Marine Warning | JSJ | 113 min | |
| Aug 16, 12:00 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 16, 12:30 PM CDT | Special Marine Warning | JSJ | 103 min | |
| Aug 16, 1:02 PM CDT | Severe Thunderstorm Warning | JSJ | 58 min | |
| Aug 16, 1:23 PM CDT | Severe Thunderstorm Warning | JSJ | 22 min | |
| Aug 16, 1:55 PM CDT | Special Marine Warning | JSJ | 61 min | |
| Aug 16, 2:00 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 16, 2:47 PM CDT | Special Marine Warning | JSJ | 32 min | |
| Aug 16, 2:54 PM CDT | Special Marine Warning | JSJ | 111 min | |
| Aug 16, 11:05 AM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.